Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Symptom intensity vs. time of day


[fr...]

Recommended Posts

When I was taking klonopin for sleep, I started getting anxiety around lunch time.  The anxiety peaked just before dinner.  By late evening, it was mostly gone (even before taking the klonopin for sleep). 

 

When not on klonopin, but still experiencing withdrawal symptoms, I find I feel worst when I get up.  Slow thinking, brainfog, etc.  Often after an hour or so that improves.  However, unless I'm in a window, my anxiety still increases during the afternoon (though not nearly as much as in withdrawal between doses).  Late evenings still tend to be the best - often by bedtime I feel not that far from normal.  I practice good sleep hygiene, so I'm usually pretty relaxed because of doing easy reading, etc. before then.  But it's not just a matter of the hygiene - even on weekends when I try to relax much of the day I still notice the pattern of highest anxiety mid-afternoon, and lowest at bedtime.

 

How do your symptoms vary with time of day?

 

Link to comment
Share on other sites

Mornings are normally the worst for me with an awakening time of around 4/5 a.m.  After a bathroom visit I try to fall back asleep, but if feeling sickish or anxious I head down to the kitchen to start the day. My symptoms seem to wax and wane throughout the day, but generally after 6 p.m., I feel almost normal and this feeling last :smitten: until I turn out the light.  My sleep has vastly improved, so am thankful for this.  My mornings are getting better, with little to no anxiety, but the morning headaches are my biggest problem.  If I can get rid of the head pain, I can put up with a few other little nagging symptoms; muscle aches, GI issues, and some late day fatigue.  I am now at  6 and 1/2 months off the Valium, so praying that going forward I will see more improvement.  I wish the same for you :smitten:
Link to comment
Share on other sites

×
×
  • Create New...